# SDR USAA980550

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 300-306
- Part time: 43,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 6 INCH AREA OF CORROSION BS 300-306 WL 208.10, RBBL 54 FORWARD SERVICE DOOR INNER CHORD.  CORROSION TASK NR C53-107-01.  INSTALLED NEW 'Z' ANGLE PER SRM 51-10-1 AND SRM 51-30-2.  (M)
